MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Study: (b)(4).Clinical adverse event received for instability knee joint right.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2019; date of event: (b)(6) 2021; (right knee).Revision due to instability occurred on (b)(6) 2021.Revision of tibial insert only.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a device history record (dhr) review was conducted by the manufacturing site.Product code: 151710408, work order: (b)(4) was manufactured on 10-jun-2019.12 parts were manufactured per specification and all raw materials met specification.No anomalies or deviations were found.Ifu component number: 090200876.Expiry date: 31-may-2024.

Brand Name
ATTUNE CRS RP INSRT SZ 4 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11744296
Report Number1818910-2021-09136
Device Sequence Number1362932
Product Code NJL
UDI-Device Identifier10603295055808
UDI-Public10603295055808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-408
Device Catalogue Number151710408
Device Lot Number9182147
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/28/2021
06/04/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/05/2021
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUN PRESSFIT STR STEM12X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE REV RP TIB BASE SZ 3 CEM; BIOMET REFOBACIN BONE CEMENT R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight50